# SDR USAA2014090400005

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 98,972 hours, 34,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R22418
- Condition: Discharged
- Location: L1 Door
- Part time: 15,614 hours, 3,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DOOR ASSIST BOTTLE READS 0 PSI.  REPLACED L1 SLIDE DOOR ASSIST BOTTLE.
